Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological group foundations of rigid space geometry


Authors: Deane Montgomery and Leo Zippin
Journal: Trans. Amer. Math. Soc. 48 (1940), 21-49
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002148-9
MathSciNet review: 0002148
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002148-9
Article copyright: © Copyright 1940 American Mathematical Society